Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 19, 2010, 6:24 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 6:24 PM CDT (23:24 UTC)
- Expired
- May 19, 2010, 7:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okfuskee County, OK
The radar
The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:00 PM CDT | TORNADO | Depew, OK | POSSIBLE TWO BRIEF TOUCHDOWNS NEAR DEPEW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 575 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
424
WFUS54 KTSA 192324
TORTSA
OKC037-107-200030-
/O.NEW.KTSA.TO.W.0020.100519T2324Z-100520T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 730 PM CDT
* AT 622 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 15 MILES SOUTHWEST OF DEPEW...MOVING NORTHEAST
AT 25 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRISTOW...DEPEW AND SLICK.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
&&
LAT...LON 3607 9647 3583 9618 3576 9618 3557 9662
3558 9662 3584 9663
TIME...MOT...LOC 2324Z 216DEG 22KT 3566 9667
$$2 follow-up statements
259
WWUS54 KTSA 192338
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT WED MAY 19 2010
OKC107-192348-
/O.CAN.KTSA.TO.W.0020.000000T0000Z-100520T0030Z/
OKFUSKEE OK-
638 PM CDT WED MAY 19 2010
...THE TORNADO WARNING FOR NORTHWESTERN OKFUSKEE COUNTY IS
CANCELLED...
LAT...LON 3607 9647 3583 9618 3576 9618 3565 9662
3584 9663
TIME...MOT...LOC 2338Z 228DEG 19KT 3570 9660
$$
OKC037-200030-
/O.CON.KTSA.TO.W.0020.000000T0000Z-100520T0030Z/
CREEK OK-
638 PM CDT WED MAY 19 2010
...THE TORNADO WARNING FOR SOUTHWESTERN CREEK COUNTY CONTINUES...
AT 635 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR MILFAY...
MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MILFAY...
DEPEW...BRISTOW AND SLICK.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTHWESTERN
CREEK COUNTY.
&&
LAT...LON 3607 9647 3583 9618 3576 9618 3565 9662
3584 9663
TIME...MOT...LOC 2338Z 228DEG 19KT 3570 9660
$$378
WWUS54 KTSA 200004
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT WED MAY 19 2010
OKC037-200030-
/O.CON.KTSA.TO.W.0020.000000T0000Z-100520T0030Z/
CREEK OK-
704 PM CDT WED MAY 19 2010
...THE TORNADO WARNING FOR CREEK COUNTY CONTINUES...
AT 701 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR DEPEW...
MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BRISTOW
AND SLICK.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 180 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CREEK
COUNTY.
&&
LAT...LON 3607 9647 3583 9618 3576 9618 3574 9655
3584 9663
TIME...MOT...LOC 0005Z 226DEG 19KT 3581 9651
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 6:05 PM CDT, 19 minutes earlier.
Area forecast discussion, May 19, 6:05 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT WED MAY 19 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
UNSETTLED PATTERN TO CONTINUE THROUGH MUCH OF THE TAF PERIOD
...WITH MVFR CIGS AND VSBYS TO OCCUR WITHIN THUNDERSTORMS. BEST
CHANCES FOR VFR WOULD BE TOMORROW AFTERNOON...HOWEVER THUNDER
STORM CHANCES INCREASE BY MID TO LATE AFTERNOON AT KTUL...KRVS AND
KMLC AS A COLD FRONT APPROACHES FROM THE WEST.
&
.PREV DISCUSSION... /ISSUED 245 PM CDT WED MAY 19 2010/
DISCUSSION...
BUSY EVENING AND OVERNIGHT AHEAD WITH THREAT OF BOTH SEVERE
THUNDERSTORMS AND HEAVY RAINFALL. PDS TORNADO WATCH IN EFFECT TIL
03Z FOR MUCH OF SOUTHEAST AND EAST CENTRAL OKLAHOMA. SEVERE THREAT
NORTH OF TUL-FSM LINE MORE QUESTIONABLE AT THIS TIME BUT THE
RAPIDLY EVOLVING NATURE OF THIS SYSTEM WARRANTS CLOSE ATTENTION
THERE AS WELL.
FIRST THE SEVERE POTENTIAL. 19Z SFC ANALYSIS SHOWS SFC LOW JUST
SOUTH OF KGAG WITH WARM FRONT EXTENDING EAST TO OKC METRO TO
NORTH OF HUGO. AIRMASS SOUTH OF THE WARM FRONT IS RAPIDLY
DESTABILIZING WITH TEMPS NEAR 80 AND DEWPOINTS IN UPPER 60S.
MORNING CONVECTION NORTH OF THE WARM FRONT HAS PUSHED INTO SE
KANSAS AND MISSOURI AND SHOULD HAVE LITTLE FURTHER IMPACT ON
NORTH PUSH OF WARM FRONT. PRESSURE FALLS ANALYZED OVER MUCH OF NE
OKLAHOMA SO EXPECT BOUNDARY TO SET UP SOMEWHERE JUST SOUTH OF TUL-
FSM LINE...AND HIGHEST-END SEVERE POTENTIAL...INCLUDING
TORNADOES...WILL EXIST NEAR AND JUST TO ITS SOUTH. SOME SEVERE
WEATHER POTENTIAL WILL LIKELY CONTINUE WELL INTO THE EVENING AS A
COMPLEX OF STORMS GROWS AND MOVES NORTHEAST INTO ARKANSAS...
THOUGH STORMS WILL BECOME MORE ELEVATED BY THEN.
AS FOR FLOOD POTENTIAL...WILL LEAVE FLASH FLOOD WATCH CONFIGURATION
AS IT IS. HEAVIEST RAINFALL THIS MORNING WAS CONFINED TO AREAS
ALONG AND NORTH OF U.S. 412. MODELS CONTINUE TO TARGET AREA FROM
ABOUT MLC NE TOWARD FYV FOR HEAVIEST RAINFALL AXIS OVERNIGHT.
SOMEWHAT CONCERNED ABOUT HEAVY RAINFALL IN COUNTIES NEAR THE RED
RIVER WHERE CURRENT WATCH NOT IN EFFECT...HOWEVER THEY MISSED OUT
ON ANY RAIN THIS MORNING AND FFG VALUES REMAIN HIGHER.
UPPER SYSTEM WILL SLOWLY PASS TO OUR NORTH THURSDAY WITH WEAK SFC
TROUGH PUSHING INTO EASTERN OKLAHOMA. SOME STORMS WILL LIKELY BE
ONGOING OVER NW ARKANSAS EARLY IN THE MORNING...WITH REDEVELOPMENT
LIKELY IN THE AFTERNOON IN UNSTABLE AND WEAKLY CAPPED AIRMASS.
WHILE SHEAR MAY BE LESS FAVORABLE WITH VEERED LOW LEVEL WINDS...
THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS APPEARS FAIRLY
HIGH.
SYSTEM AND SFC TROUGH WILL FINALLY PUSH EAST THU NIGHT AND
USHER IN A PROLONGED PERIOD OF DRY WEATHER UNDER LARGE UPPER
RIDGE. MEDIUM RANGE MODELS DO PUNCH WESTERN TROUGH ENERGY A LITTLE
FARTHER TO THE EAST EARLY NEXT WEEK THAN PREVIOUSLY THOUGHT BUT
STILL UNLIKELY TO SEE IMPACTS THIS FAR EAST. ALSO A FEW DIURNAL
POP UP STORMS MAY OCCUR BUT A DRY AND VERY WARM FORECAST REMAINS
IN TACT FOR THE WEEKEND THROUGH NEXT WEEK.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....99
AVIATION...23Hazardous weather outlook, May 19, 5:11 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT WED MAY 19 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 PM CDT WED MAY 19 2010 ...TORNADOES...LARGE HAIL...AND DAMAGING WIND POTENTIAL EXISTS THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...PRIMARILY SOUTH OF A LINE FROM VINITA TO OZARK. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. AREA AT GREATEST RISK...INTERSTATE 40 CORRIDOR. DISCUSSION... TORNADIC THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON OVER WESTERN AND NORTHERN OKLAHOMA...WITH ADDITIONAL STRONG TO SEVERE THUNDERSTORMS EXPANDING IN COVERAGE ALONG A WARM FRONT. THIS FRONT WAS LOCATED FROM NORTHWEST OKLAHOMA INTO EAST CENTRAL OKLAHOMA...AND WILL BE THE FOCUS FOR POTENTIALLY TORNADIC STORMS DURING THE EVENING HOURS. AS THE SEVERE WEATHER EVENT UNFOLDS...ONE OR MORE LARGE STORM COMPLEXES ARE LIKELY TO DEVELOP WITH AN INCREASE IN DAMAGING WIND POTENTIAL. THIS SEVERE WEATHER RISK WILL LIKELY IMPACT MUCH OF THE FORECAST AREA INTO THE MORNING HOURS ON THURSDAY. FLOODING WILL BE AN INCREASING CONCERN AS THE COVERAGE OF THUNDERSTORMS INCREASES THROUGH THE EVENING. HEAVY RAINS OCCURRED EARLIER ON WEDNESDAY ACROSS NORTHEAST OKLAHOMA...AND THIS AREA WILL BE PRONE TO RAPID ONSET OF FLASH FLOODING. FURTHER SOUTH AND EAST...HEAVY RAINS ARE LIKELY LATER TONIGHT ESPECIALLY IN VICINITY OF THE WARM FRONTAL BOUNDARY WHICH IS EXPECTED TO LIE NEAR THE INTERSTATE 40 CORRIDOR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED AND MAY PERSIST INTO THE EARLY MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX SHIFTING EASTWARD WITH TIME. ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE WEATHER RISK. LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL. A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 19, 5:01 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT WED MAY 19 2010
OKZ065-192230-
OKFUSKEE OK-
501 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
BEARDEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN AND CASTLE.
THIS STORM IS EXPECTED TO RAPIDLY INTENSIFY THROUGH 530 PM AND
SHOULD BEGIN TO PRODUCE HAIL AS IT APPROACHES OKEMAH. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3564 9633 3548 9609 3529 9643 3530 9644
3545 9644 3545 9646
TIME...MOT...LOC 2159Z 217DEG 26KT 3537 9643Special weather statement, May 19, 6:10 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT WED MAY 19 2010
OKZ065-066-071-192345-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
610 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BRYANT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3561 9593 3550 9572 3528 9591 3533 9611
TIME...MOT...LOC 2310Z 216DEG 22KT 3535 9601Special weather statement, May 19, 6:13 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT WED MAY 19 2010
OKZ064-065-192345-
CREEK OK-OKFUSKEE OK-
613 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 25 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3573 9644 3559 9662 3582 9663 3583 9662
TIME...MOT...LOC 2313Z 216DEG 22KT 3561 9672The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:33 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 40 hr |
| May 19, 6:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 49 min |
| May 19, 7:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Tulsa, Washington | 51 min |
| May 19, 8:10 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 65 min |
| May 19, 8:30 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 90 min |
| May 19, 8:35 AM CDT | Special Weather Statement | TSA | Nowata, Rogers | 40 min |
| May 19, 9:02 AM CDT | Special Weather Statement | TSA | Craig, Mayes | 58 min |
| May 19, 9:11 AM CDT | Special Weather Statement | TSA | Wagoner | 49 min |
| May 19, 9:19 AM CDT | Areal Flood Advisory | TSA | Wagoner | 116 min |
| May 19, 9:35 AM CDT | River Flood Watch | TSA | Adair | 23 hr |
| May 19, 9:35 AM CDT | River Flood Watch | TSA | Cherokee | 23 hr |
| May 19, 9:35 AM CDT | River Flood Watch | TSA | LeFlore | 23 hr |
| May 19, 9:44 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 91 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| May 19, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 19, 6:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 19, 6:13 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| May 19, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 53 min |
| May 19, 6:56 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 54 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.